# SDR VJ32002F00035

- Difficulty date: May 13, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N5544A
- Make and model: Beech F33A
- Aircraft serial: CE1343
- Engine: Cont IO520BB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Part serial: 02040028
- Condition: Failed
- Location: Engine
- Part time: 95 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO FAILED ON GROUND RUN UP.  MAGNETO WAS REMOVED AND A REPAIRED MAGNETO INSTALLED.  WHEN THE COVER WAS REMOVED THE DISTRIBUTOR BLOCK WAS FOUNDED TO HAVE A GRAY POWDER DUST ON IT.  TOTAL TIME ON MAGNETO FROM NEW IS 95.0 HOURS.  PART SENT IN FOR WARRANTY.
